MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: na.E.1.Initial reporter address 1: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facslyric¿.The following information was provided by the initial reporter: 1.If there was any contamination that involves patient sample? no contamination reported; 2.Were erroneous results observed on patient samples? after the user re-ran the sample in manual mode, the correct sample data was acquired; 3.Whether carryover happened on patient samples? no carryover was reported.It was reported by the customer that the instrument lost events/populations in one tube's acquisition on the sample rack, while the other tubes ran just fine.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facslyric¿.The following information was provided by the initial reporter: if there was any contamination that involves patient sample? no contamination reported; were erroneous results observed on patient samples? after the user re-ran the sample in manual mode, the correct sample data was acquired; whether carryover happened on patient samples? no carryover was reported.It was reported by the customer that the instrument lost events/populations in one tube's acquisition on the sample rack, while the other tubes ran just fine.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131 g.1 - reporting office contact - (b)(4).G.1 - manufacturing site contact - (b)(4).Investigation summary: based on the investigation results, the reported issue of intermittent loss of populations from their sample was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for the customer experiencing intermittent loss of populations in their sample were due to multiple worn parts.The issues were resolved after parts were replaced and underwent our normal service maintenance process.No further problems were noted.The instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17730846
Report Number2916837-2023-00178
Device Sequence Number6164508
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public00382906635181
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown